# SDR AXSA195WA7/22/09

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N195WA
- Make and model: Beech 99
- Aircraft serial: U38
- Aircraft time: 35,433 hours, 50,164 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Clevis Bolt
- Part number: 1158100751
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1057 DEPARTED MHT FOR MPV AND AFTER GEAR RETRACTION THE GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED.  THE PILOT ATTEMPTED TO RETURN THE GEAR TO THE DOWN POSITION BUT WAS NOT ABLE TO GET PROPER GEAR INDICATIONS THAT THE GEAR WAS DOWN AND LOCKED.  THE PILOT ELECTED TO RETURN TO MHT AND PERFORMED MANUAL GEAR EXTENSION.  AFTER PERFORMING A MANUAL GEAR EXTENSION THE PILOT WAS ABLE TO GET THE PROPER INDICATIONS FOR GEAR DOWN AND LOCKED AND LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATION FOUND EXCESSIVE PLAY IN THE LT INBOARD GEAR DOOR BARREL CLEVIS, BOLT CLEVIS AND DOOR ACTUATOR PLATE BUSHING.  THESE PARTS WERE REPLACED AND SEVERAL OPERATIONAL CHECKS OF THE LANDING GEAR SYSTEM WERE PERFORMED WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
